Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 7, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2014, 4:11 PM CDT for 5 counties in Oklahoma. It was in force for 49 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2014, 4:11 PM CDT (21:11 UTC)
- Expired
- Apr 13, 2014, 5:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cleveland County, OK, Lincoln County, OK, McClain County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 31 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 4:13 PM CDT | HAIL 1 | Tinker Air Force Base, OK | |
| Apr 13, 4:24 PM CDT | HAIL 1 | 4 E Luther, OK | |
| Apr 13, 4:25 PM CDT | HAIL 1 | Norman, OK | CENTRAL NORMAN |
| Apr 13, 4:25 PM CDT | HAIL 1.25 | 4 Nne Stanley Draper La, OK | |
| Apr 13, 4:25 PM CDT | HAIL 1.25 | 6 Sw Norman, OK | HWY 9 AND PENN |
| Apr 13, 4:47 PM CDT | HAIL 1 | Noble, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:56 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 1301 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 456 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
447
WUUS54 KOUN 132111
SVROUN
OKC027-081-087-109-125-132200-
/O.NEW.KOUN.SV.W.0007.140413T2111Z-140413T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
411 PM CDT SUN APR 13 2014
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN CENTRAL OKLAHOMA...
WEST CENTRAL MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
EASTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 500 PM CDT
* AT 411 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF TRYON TO 4 MILES NORTHWEST OF
GOLDSBY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EASTERN OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...SHAWNEE...
NEWCASTLE...BLANCHARD...CHANDLER...CHOCTAW...NOBLE...HARRAH...
SLAUGHTERVILLE...MCLOUD...SPENCER...JONES...STROUD...NICOMA PARK...
PINK...GOLDSBY AND LUTHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3504 9721 3510 9767 3573 9717 3573 9714
3577 9714 3594 9702 3594 9662 3577 9662
TIME...MOT...LOC 2111Z 261DEG 30KT 3592 9696 3518 9755
HAIL...1.25IN
WIND...60MPH
$$
WR2 follow-up statements
807
WWUS54 KOUN 132130
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT SUN APR 13 2014
OKC027-081-087-109-125-132200-
/O.CON.KOUN.SV.W.0007.000000T0000Z-140413T2200Z/
LINCOLN OK-MCCLAIN OK-OKLAHOMA OK-CLEVELAND OK-POTTAWATOMIE OK-
430 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL LINCOLN...WEST CENTRAL MCCLAIN...SOUTHEASTERN OKLAHOMA...
NORTHEASTERN CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES...
AT 429 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF AVERY TO SOUTHEAST OKLAHOMA CITY
TO 3 MILES NORTHWEST OF WASHINGTON...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
NORMAN...SHAWNEE...CHANDLER...CHOCTAW...NOBLE...HARRAH...
SLAUGHTERVILLE...MCLOUD...STROUD...PINK...GOLDSBY...MEEKER...
DAVENPORT...COLE...SPARKS...WARWICK...KENDRICK...ETOWAH...STELLA AND
NEWALLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3509 9761 3541 9725 3594 9680 3594 9662
3577 9662 3504 9721
TIME...MOT...LOC 2129Z 275DEG 28KT 3593 9672 3541 9716 3510 9751
HAIL...1.25IN
WIND...70MPH
$$
WR724
WWUS54 KOUN 132147
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
447 PM CDT SUN APR 13 2014
OKC109-132156-
/O.CAN.KOUN.SV.W.0007.000000T0000Z-140413T2200Z/
OKLAHOMA OK-
447 PM CDT SUN APR 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKLAHOMA COUNTY
IS CANCELLED...
LAT...LON 3505 9720 3505 9729 3510 9759 3541 9710
3594 9662 3577 9662
TIME...MOT...LOC 2146Z 261DEG 30KT 3595 9656 3543 9700 3512 9735
$$
OKC027-081-087-125-132200-
/O.CON.KOUN.SV.W.0007.000000T0000Z-140413T2200Z/
LINCOLN OK-MCCLAIN OK-CLEVELAND OK-POTTAWATOMIE OK-
447 PM CDT SUN APR 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LINCOLN...WEST CENTRAL MCCLAIN...NORTHEASTERN
CLEVELAND AND NORTHWESTERN POTTAWATOMIE COUNTIES...
AT 446 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF SHAMROCK TO 3 MILES NORTHEAST OF
DALE TO NEAR SLAUGHTERVILLE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORMAN...SHAWNEE...NOBLE...SLAUGHTERVILLE...MCLOUD...STROUD...PINK...
GOLDSBY...MEEKER...DAVENPORT...COLE...SPARKS...ETOWAH...DALE...LAKE
THUNDERBIRD...STELLA...BETHEL ACRES...LITTLE AXE AND AYDELOTTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY EVENING FOR
OKLAHOMA AND NORTHERN TEXAS.
LAT...LON 3505 9720 3505 9729 3510 9759 3541 9710
3594 9662 3577 9662
TIME...MOT...LOC 2146Z 261DEG 30KT 3595 9656 3543 9700 3512 9735
HAIL...1.00IN
WIND...60MPH
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 1:18 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Apr 13, 1:18 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
118 PM CDT SUN APR 13 2014
.DISCUSSION...
THUNDERSTORMS ARE EXPECTED ON THE FRONT/DRYLINE THIS AFTERNOON AS
BOUNDARIES ARE MOVING QUICKLY. SEE THE HAZARDOUS WEATHER PRODUCT
FOR DETAILS. VERY GUSTY WINDS WILL PRECEDE AND FOLLOW THE FRONT. A
WIND ADVISORY COVERS BOTH SIDES OF THE FRONT UNTIL MID-DAY MONDAY.
THE AIRMASS IS QUITE COLD FOR MID-APRIL AND TEMPERATURES WILL
FALL QUICKLY WHEN THE FRONT PASSES. UNTIL THEN RED FLAG CONDITIONS
ARE BEING MET IN SOUTHWEST OKLAHOMA AHEAD OF THE FRONT. A FREEZE
WARNING IS EFFECTIVE EARLY MONDAY IN NORTHWEST OK AND A HARD
FREEZE AND FREEZE WARNINGS FOR DIFFERENT PARTS OF THE AREA EARLY
TUESDAY. AFTER A VERY COOL MONDAY, MILD WEATHER WILL RETURN FOR
MOST OF THE WEEK. THERE IS A CHANCE FOR RAIN THURSDAY BECAUSE OF A
FAST-MOVING UPPER WAVE ACROSS THE NORTHERN PLAINS AND THEN AGAIN
IN THE WEEKEND WHEN A SLOWER UPPER LOW APPROACHES FROM THE
SOUTHWEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 38 47 26 61 / 40 30 0 0
HOBART OK 36 49 23 63 / 10 20 0 0
WICHITA FALLS TX 41 52 26 63 / 20 10 0 0
GAGE OK 32 46 23 66 / 50 30 0 0
PONCA CITY OK 35 46 25 61 / 30 40 0 0
DURANT OK 45 50 30 60 / 60 10 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ004>025-
027-033>038-044.
WIND ADVISORY UNTIL NOON CDT MONDAY FOR OKZ004>031-033>041-
044>046-050.
FREEZE WARNING FROM 1 AM TO 9 AM CDT MONDAY FOR OKZ004-005-009-
010-014.
FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR OKZ026-028>032-
039>043-045>048-050>052.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ021>023-
033>038-044.
TX...HARD FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ083>089.
WIND ADVISORY UNTIL NOON CDT MONDAY FOR TXZ083>090.
FREEZE WARNING FROM 1 AM TO 9 AM CDT TUESDAY FOR TXZ090.
RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR TXZ083>089.
&&
06/09Hazardous weather outlook, Apr 13, 11:45 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1145 AM CDT SUN APR 13 2014 OKZ004>048-050>052-TXZ083>090-141015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1145 AM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT .THUNDERSTORMS... SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA THROUGH EARLY AFTERNOON. SEVERE STORMS ARE NOT EXPECTED WITH THIS ACTIVITY. BY 3 PM...A STRONG COLD FRONT AND UPPER LEVEL STORM SYSTEM WILL RESULT IN INCREASING THUNDERSTORM CHANCES. STRONG TO SEVERE STORMS WITH DAMAGING WINDS OVER 70 MPH AND LARGE HAIL UP TO 2 INCHES IN DIAMETER WILL BE POSSIBLE ALONG AND EAST OF INTERSTATE 35. THE RISK OF TORNADOES IS LOW. .SEVERE OUTLOOK... THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING EAST OF A LINE FROM ENID TO CHICKASHA TO DUNCAN. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS NORTHERN...CENTRAL...AND SOUTHERN OKLAHOMA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS FROM 3 TO 10 PM. .FIRE WEATHER... VERY DRY...HOT...AND WINDY CONDITIONS WILL INCREASE THE RISK OF WILDFIRES IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS FOR AWHILE THIS AFTERNOON. A COLD FRONT WILL BRING STRONG GUSTY WINDS BY LATE AFTERNOON ALONG WITH HIGHER HUMIDITY. .STRONG WINDS... STRONG GUSTY SOUTH WINDS WILL BE REPLACED BY STRONG NORTH WINDS THIS AFTERNOON AND TONIGHT. WIND GUSTS OVER 40 MPH ARE LIKELY AHEAD AND BEHIND THE FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY .FREEZING TEMPERATURES... FREEZING TEMPERATURES ARE EXPECTED EARLY MONDAY MORNING ACROSS NORTHWESTERN OKLAHOMA...AND THEN AGAIN ACROSS MUCH OF OKLAHOMA AND PORTIONS OF WESTERN NORTH TEXAS BY TUESDAY MORNING. PROTECT TENDER VEGETATION. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Apr 13, 2:13 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
213 PM CDT SUN APR 13 2014
OKZ008-012-013-019-020-131945-
LOGAN OK-GARFIELD OK-PAYNE OK-KAY OK-NOBLE OK-
213 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN...SOUTHEASTERN
GARFIELD...WESTERN PAYNE...KAY AND NOBLE COUNTIES UNTIL 245 PM CDT...
AT 209 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR BRAMAN TO NEAR MARSHALL...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3699 9676 3675 9684 3675 9689 3671 9693
3668 9707 3659 9705 3660 9693 3658 9690
3658 9701 3650 9703 3595 9708 3599 9768
3617 9766 3660 9746 3699 9739
TIME...MOT...LOC 1909Z 260DEG 28KT 3695 9732 3612 9763
WRSpecial weather statement, Apr 13, 2:43 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
243 PM CDT SUN APR 13 2014
OKZ008-013-019-020-026-132015-
LOGAN OK-LINCOLN OK-PAYNE OK-KAY OK-NOBLE OK-
243 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...NORTHWESTERN LINCOLN...
WESTERN PAYNE...EASTERN KAY AND NOBLE COUNTIES UNTIL 315 PM CDT...
AT 242 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
5 MILES EAST OF CHILOCCO TO NEAR EDMOND...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3700 9676 3679 9676 3675 9683 3675 9689
3668 9694 3670 9704 3668 9707 3659 9705
3660 9691 3657 9689 3650 9703 3633 9704
3634 9693 3625 9692 3572 9709 3573 9766
3603 9761 3617 9746 3699 9711
TIME...MOT...LOC 1942Z 264DEG 24KT 3699 9697 3564 9744
WRLocal storm report, Apr 13, 3:08 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
308 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL PERRY 36.29N 97.29W
04/13/2014 E1.75 INCH NOBLE OK BROADCAST MEDIA
VIA KFOR
&&
DWSpecial weather statement, Apr 13, 3:14 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT SUN APR 13 2014
OKZ019-020-026-132030-
LOGAN OK-LINCOLN OK-PAYNE OK-
314 PM CDT SUN APR 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LOGAN...NORTHWESTERN
LINCOLN AND WESTERN PAYNE COUNTIES UNTIL 330 PM CDT...
AT 313 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES EAST OF LAKE CARL BLACKWELL TO 5 MILES SOUTHEAST OF CEDAR
VALLEY...MOVING EAST AT 30 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3619 9682 3572 9710 3574 9764 3597 9740
3616 9723 3616 9715 3617 9714
TIME...MOT...LOC 2013Z 270DEG 26KT 3613 9714 3580 9749
WRLocal storm report, Apr 13, 3:27 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
327 PM CDT SUN APR 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 10 W STILLWATER 36.12N 97.24W
04/13/2014 E1.00 INCH PAYNE OK PUBLIC
DIME TO QUARTER HAIL.
&&
DWSpecial weather statement, Apr 13, 3:33 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 333 PM CDT SUN APR 13 2014 OKZ025-029-132100- OKLAHOMA OK-CLEVELAND OK- 333 PM CDT SUN APR 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA AND NORTHWESTERN CLEVELAND COUNTIES UNTIL 400 PM CDT... AT 328 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM 3 MILES NORTH OF EDMOND TO 4 MILES NORTHEAST OF MUSTANG...MOVING EAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3572 9714 3529 9748 3538 9768 3572 9754 TIME...MOT...LOC 2028Z 283DEG 21KT 3570 9749 3543 9766 WR
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:30 AM CDT | Red Flag Warning | OUN | Beckham, Caddo, Canadian, Comanche, Cotton, Grady and 7 more | 16 hr |
| Apr 13, 4:48 AM CDT | Freeze Warning | OUN | Ellis, Harper, Roger Mills, Woods, Woodward | 28 hr |
| Apr 13, 11:46 AM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 35 more | 24 hr |
| Apr 13, 12:42 PM CDT | Freeze Warning | OUN | Atoka, Bryan, Carter, Cleveland, Coal, Garvin and 12 more | 44 hr |
| Apr 13, 12:42 PM CDT | Hard Freeze Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 24 more | 44 hr |
| Apr 13, 1:50 PM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Apr 13, 2:13 PM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| Apr 13, 2:43 PM CDT | Special Weather Statement | OUN | Kay, Logan, Noble, Payne | 32 min |
| Apr 13, 2:49 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 41 min |
| Apr 13, 3:14 PM CDT | Special Weather Statement | OUN | Logan, Payne | 16 min |
| Apr 13, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 51 min |
| Apr 13, 3:33 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| Apr 13, 3:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 33 min |
| Apr 13, 4:14 PM CDT | Special Weather Statement | OUN | Payne | 16 min |
| Apr 13, 4:34 PM CDT | Special Weather Statement | OUN | McClain | 26 min |
| Apr 13, 4:56 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 49 min |
| Apr 13, 4:59 PM CDT | Special Weather Statement | OUN | McClain | 31 min |
| Apr 13, 5:01 PM CDT | Special Weather Statement | OUN | Lincoln | 14 min |
| Apr 13, 5:34 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 41 min |
| Apr 13, 5:45 PM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| Apr 13, 6:03 PM CDT | Tornado Warning | OUN | Carter, Garvin, Stephens | 27 min |
| Apr 13, 6:15 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Stephens | 45 min |
| Apr 13, 6:33 PM CDT | Special Weather Statement | OUN | Murray | 27 min |
| Apr 13, 6:47 PM CDT | Special Weather Statement | OUN | Jefferson | 28 min |
| Apr 13, 6:52 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 38 min |
| Apr 13, 6:59 PM CDT | Tornado Warning | OUN | Carter, Jefferson, Love | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.